# SDR PNSA2015082501

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 54,953 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Unsecure
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COWLING FORWARD INBD LATCH NOT SECURED.
